# SDR UPS02838354

- Difficulty date: May 21, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6012235
- Part serial: 262
- Condition: Discharged
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: H

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS ON AT ALL TIMES.  DISARM CHECK NORMAL.  REPLACED EMERGENCY LIGHTING BATTERY AND RELAY UNIT IAW 33-50-01.
